# SDR UIEA2018071601470

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 82,896 hours, 23,529 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7733321
- Part serial: 96433
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF LEFT ENG FAILED TO MAKE TAKE OFF THRUST. TARGET EPR WAS 1.38. LEFT ENGINE DIDNT GO ABOVE 1.31. LEFT EEC EICAS MSG CAME ON JUST OVER 80 KNTS. REJECTED TAKE OFF. REMOVED AND REPLACED NR 1 ENGINE FUEL CONTROL IAW AMM 73-21-01. NO LEAKS DETECTED OPS CHECKED GOOD.
